Access count of this item: 134

Files in This Item:
File Description SizeFormat 
1044-4.pdf871.9 kBAdobe PDFView/Open
Title: 可解LIE群上のアインシュタイン計量について (等質空間と部分多様体の幾何学)
Authors: 森, 邦彦  KAKEN_name
Author's alias: Mori, Kunihiko
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1044
Start page: 38
End page: 48
Appears in Collections:Geometry of homogeneous spaces and submanifolds

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.